# SDR SWIA2020020748322

- Difficulty date: January 13, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 41,835 hours, 26,928 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Aft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY STORAGE AFT INBD MOUNT HAS CORROSION AROUND AND INSIDE OF THE MOUNT BOLT HOLE. (MARKED)   (C-CHECK) RO 2/05/2020   REPLACED ENTRY STORAGE AFT INBD MOUNT WITH NEW REF CRJ-700 SRM AND BOMBARDIER DRAWING.
